Alert archive / Nebraska / River Flood Warnings in 2008

River Flood Warning 13, NWS Omaha, NE

May 30, 2008Saunders County, Nebraska

NWS Omaha, NE issued this river flood warning at May 30, 2008, 5:44 AM CDT for Saunders County, Nebraska. It took effect at May 30, 2008, 3:11 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
May 30, 2008, 5:44 AM CDT (10:44 UTC)
In effect from
May 30, 2008, 3:11 PM CDT
Expired
May 31, 2008, 5:01 AM CDT
In force
14 hr
Issued by
NWS Omaha, NE
Flood severity
Minor

County Saunders County, NE

The radar

The Omaha radar (KOAX), 25 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wahoo Creek at Ithaca (ITHN1). The gauge peaked at 21.86 ft at May 30, 2008, 5:00 PM CDT.

actionminormoderatemajor510152005/3005/3106/01
Action stage
17 ft
Minor stage
19 ft
Moderate stage
20.5 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06804000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KOAX 301044
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
544 AM CDT FRI MAY 30 2008

...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... 

  WAHOO CREEK AT ITHACA AFFECTING SAUNDERS COUNTY

NEC155-302244-
/O.NEW.KOAX.FL.W.0013.080530T2209Z-080531T2127Z/
/ITHN1.1.ER.080530T2209Z.080531T0000Z.080531T0327Z.NO/
544 AM CDT FRI MAY 30 2008

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WAHOO CREEK AT ITHACA.
* FROM THIS AFTERNOON TO SATURDAY AFTERNOON.
* AT  5:30 AM FRIDAY THE STAGE WAS 14.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 20.5 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* AT 21.0 FEET...HOMES NEAR THE GAGE SITE MAY BE THREATENED WITH THE 
FLOOD WATERS.

$$
4 follow-up statements
000 
WGUS83 KOAX 302011
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
311 PM CDT FRI MAY 30 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  WAHOO CREEK AT ITHACA AFFECTING SAUNDERS COUNTY 
NEC155-310811-
/O.EXT.KOAX.FL.W.0013.080530T2011Z-080601T0140Z/
/ITHN1.2.ER.080530T1308Z.080531T0000Z.080531T0740Z.NR/
311 PM CDT FRI MAY 30 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE WAHOO CREEK AT ITHACA.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:45 PM FRIDAY THE STAGE WAS 21.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT 
  TOMORROW.
* AT 22.0 FEET...THE ACCESS ROAD SOUTH OF TOWN IS LIKELY TO FLOOD.

$$
000 
WGUS83 KOAX 310140
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
840 PM CDT FRI MAY 30 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA..
  WAHOO CREEK AT ITHACA AFFECTING SAUNDERS COUNTY 
NEC155-311340-
/O.CON.KOAX.FL.W.0013.000000T0000Z-080601T0140Z/
/ITHN1.1.ER.080530T1308Z.080530T2145Z.080531T0740Z.NR/
840 PM CDT FRI MAY 30 2008

THE FLOOD WARNING CONTINUES FOR
  THE WAHOO CREEK AT ITHACA.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM FRIDAY THE STAGE WAS 21.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY MORNING.
* AT 22.0 FEET...THE ACCESS ROAD SOUTH OF TOWN IS LIKELY TO FLOOD.

$$

FOBERT
000 
WGUS83 KOAX 310717
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
217 AM CDT SAT MAY 31 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  WAHOO CREEK AT ITHACA AFFECTING SAUNDERS COUNTY 
NEC155-311917-
/O.EXT.KOAX.FL.W.0013.000000T0000Z-080601T0145Z/
/ITHN1.1.ER.080530T1308Z.080530T2145Z.080531T0745Z.NR/
217 AM CDT SAT MAY 31 2008

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE WAHOO CREEK AT ITHACA.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:00 AM SATURDAY THE STAGE WAS 20.5 FEET. 
* MINOR FLOODING IS OCCURRING AND THE RIVER CRESTED AT 21.8 FEET AT 4
  PM FRIDAY.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS MORNING.
* AT 21.0 FEET...HOMES NEAR THE GAGE SITE MAY BE THREATENED WITH THE
  FLOOD WATERS.

$$

69
000 
WGUS83 KOAX 311001
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
501 AM CDT SAT MAY 31 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  WAHOO CREEK AT ITHACA AFFECTING SAUNDERS COUNTY
NEC155-311031-
/O.CAN.KOAX.FL.W.0013.000000T0000Z-080601T0145Z/
/ITHN1.1.ER.080530T1308Z.080530T2145Z.080531T0846Z.NR/
501 AM CDT SAT MAY 31 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WAHOO CREEK AT ITHACA.
* AT 4:16 AM SATURDAY THE STAGE WAS 18.6 FEET. 
* FELL BELOW FLOOD STAGE AT 3:46 AM SATURDAY.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.2 FEET BY TOMORROW
  MORNING.
* AT 19.0 FEET...MORE WIDESPREAD LOWLAND FLOODING CONTINUES.
* ALTHOUGH WATER IS RECEDING...THERE WILL LIKELY BE AREAS OF LOWLAND
  FLOODING THROUGH THE MORNING HOURS.  BE ADVISED OF AREAS OF PONDING
  WATER AND LOW WATER CROSSINGS IF VENTURING OUT IN AN AROUND AREA
  CREEKS AND STREAMS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at May 30, 3:11 AM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, May 30, 3:11 AM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
311 AM CDT FRI MAY 30 2008

.DISCUSSION...
...MAIN FORECAST PROBLEM IS THE NEAR TERM WEATHER AND POPS NEXT
WEEK...

THE ON-GOING SEVERE CONVECTION AND BROAD PRECIPITATION AREA IS BEING
ASSISTED BY STRONG VERTICAL MOTION AS A RESULT OF THE PHASING OF A
NORTHERN STREAM SHORTWAVE OVER THE DAKOTAS WITH A SOUTHERN STREAM
SHORTWAVE MOVING OUT OF COLORADO PER WATER VAPOR LOOP.  THIS PHASING
IS PROVIDING TWO SOURCES OF DPVA FOR THE CENTRAL PLAINS.  IN
ADDITION...STRONG UPPER LEVEL JET DIVERGENCE WAS NOTED OVER
NEBRASKA.

SURFACE ANALYSIS SHOWS THE ASSOCIATED CYCLOGENESIS IS TAKING PLACE
OVER SOUTHEAST COLORADO AND THE DAKOTAS... WITH A DISTINCT FRONTAL
BOUNDARY BETWEEN THE TWO.  POSITION OF THE SYNOPTIC FRONT IS DILUTED
BY THE ONGOING CONVECTION...HOWEVER IT APPEARS TO EXTEND FROM NEAR
SIOUX FALLS TO YORK TO NEAR HILL CITY.

BOUNDARY LAYER INGREDIENTS CONSIST OF SIGNIFICANT MOISTURE...SUCH AS
SURFACE DEWPOINTS IN THE 60S IN THE WARM SECTOR... WITH A 50-60 KNOT
LLJ NEAR THE TOP OF THE BOUNDARY PER 88DS AND WIND PROFILERS.
THEREFORE THE SHEAR AND INSTABILITY PARAMETERS CONTINUE TO SUPPORT
SEVERE CONVECTION UNTIL THE VERTICAL MOTION SHUTS OFF AS JET MAX
AND SHORTWAVES MOVE EAST.  TIMING OF THE END OF CONVECTION SHOULD BE
NO LATER THAN 18Z...WHICH IS ALSO WHEN THE FRONT IS PROGGED TO HAVE
CLEARED THE FORECAST AREA.  THUS WILL CONTINUE TO MENTION THE
ONGOING SEVERE CONVECTION THROUGH THE MORNING HOURS AND WILL CHECK
RADAR TRENDS BEFORE MAKING FINAL DECISIONS.

LINGERING MORNING CONVECTION WILL CONTINUE TO EXACERBATE ON-GOING
FLOODING PROBLEMS ESPECIALLY FROM PLATTE COUNTY EAST...BUT THESE
AREAS ARE ALREADY COVERED WITH FLOOD WARNINGS AND STATEMENTS.
THEREFORE WILL CANCEL THE FLOOD WATCH AT 4 AM WITH MORE APPROPRIATE
PRODUCTS PROVIDING INFORMATION ON THE HYDROLOGICAL CONDITIONS.
NUMEROUS FLASH FLOOD WARNINGS AND STATEMENTS ARE IN AFFECT FOR
PORTIONS OF THE FORECAST AREA.

300 MB ANALYSIS HAD A 100 METER HEIGHT RISE OVER LAS VEGAS AT 00Z
THURSDAY INDICATIVE OF THE BUILDING WESTERN US UPPER RIDGE.  THIS
RIDGE IS PROGGED TO MOVE EAST OVER THE WEEKEND AND BE POSITIONED
JUST TO OUR WEST SUNDAY AND OVERHEAD BY MONDAY NIGHT.  SURFACE HIGH
DOMINATES THE BOUNDARY LAYER THROUGH MONDAY...THEN NEXT WAVE BEGINS
TO PUSH THROUGH THE RIDGE AND BREAK IT DOWN BY MONDAY NIGHT.  DECENT
MODEL AGREEMENT EXISTS WITH THESE FEATURES.  GFS AND ECMWF AGREE ON
SHOWING A SHARP EVOLUTION OF THE WAVE INTO A HIGH AMPLITUDE CUTOFF
UPPER LOW IN THE OKLAHOMA PANHANDLE BY THURSDAY NIGHT.

THIS TRANSLATES TO A DRY AND WARM WEEKEND WITH OUR NEXT SIGNIFICANT
CHANCES FOR RAIN SUNDAY NIGHT INTO MUCH OF NEXT WEEK.  SUNDAY NIGHT
RAIN CHANCES WILL BE A FUNCTION OF HOW THE WARM FRONT SURGES NORTH
AND HOW MUCH MOISTURE CAN RETURN.  HAVE ADJUSTED POPS BY TRIMMING
THEM A BIT LATER TOWARDS MONDAY MORNING.  THEN FOR THE REMAINDER OF
THE WEEK THE TROF TO OUR WEST SHOULD PROVIDE FOR AN ACTIVE PERIOD.

&&

.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THRU 31/06Z.

TAF SITES WILL AGAIN BE MAINLY AFFECTED BY THE ON-GOING COMPLEX
CONVECTION... BUT EXPECT THIS TO GRADUALLY END BY 12Z FOR MOST
AREAS.  THEN A RAPID IMPROVEMENT TO VFR CONDITIONS IS EXPECTED FOR
MOST OF THE DAY AS THE AIRMASS DRIES OUT AND SUBSIDENCE DOMINATES.
SKIES MAY CLEAR OR BECOME SCATTERED BY THE EVENING HOURS.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.

&&

NIETFELD
Hazardous weather outlook, May 29, 5:25 PM CDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
525 PM CDT THU MAY 29 2008

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-301230-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
525 PM CDT THU MAY 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
NEBRASKA AND SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND FRIDAY

THERE IS HIGH RISK OF SEVERE THUNDERSTORMS OVER MUCH OF THE
OUTLOOK AREA THIS EVENING INTO TONIGHT. VERY MOIST AND UNSTABLE
AIR IS OVER THE AREA.  STRONG LOW LEVEL WINDS WILL CARRY AN
ADDITIONAL SUPPLY OF MOISTURE NORTH. A LOW PRESSURE SYSTEM WILL
TRACK ACROSS NORTHEAST NEBRASKA EARLY TONIGHT...AND INTO
NORTHWEST IOWA LATE TONIGHT. A WARM FRONT WILL PRECEDE THE LOW IN
WEST CENTRAL IOWA...AND A COLD FRONT WILL TRAIL SOUTHWEST FROM THE
LOW. THIS COMBINATION OF ELEMENTS WILL ALLOW STRONG SUPERCELL
THUNDERSTORMS TO MOVE INTO THE AREA FROM THE WEST...OR DEVELOP
OVER THE AREA. THE GREATEST RISK OF TORNADOES APPEARS TO BE IN
NORTHEAST NEBRASKA THIS EVENING...DUE TO A COMBINATION OF STRONG
INSTABILITY AND WIND SHEAR. THUNDERSTORMS PRODUCING LARGE HAIL AND
DAMAGING WINDS COULD OCCUR ANYWHERE IN THE AREA THIS EVENING AND
TONIGHT...WITH A SLIGHT CHANCE FOR TORNADOES. HEAVY RAIN IS ALSO
POSSBILE.

LATER IN THE NIGHT...THUNDERSTORMS ARE LIKELY TO EVOLVE INTO A
LARGE CLUSTER. SEVERE WEATHER WILL BEGIN TO DIMINISH...BUT HEAVY
RAINS ARE LIKELY TO CONTINUE. THIS COULD PRODUCE BOTH FLASH FLOODING
AND RIVER FLOODING. THE ELKHORN AND PLATTE RIVERS ARE ALREADY
NEARLY BANK FULL. ADDITIONAL HEAVY RAIN WOULD CAUSE FLOODING ON
EITHER RIVER.

THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA LATE TONIGHT AS
THE COLD FRONT PUSHES STORMS TO THE EAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY
NIGHT OVER THE OUTLOOK AREA.

ANY RIVER FLOODING CAUSED BY HEAVY RAINS WILL MOVE DOWN THE ELKHORN
AND PLATTE RIVERS INTO THE MISSOURI RIVER FROM PLATTSMOUTH SOUTHWARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.

POLLACK

In the hours before

Local storm report, May 29, 11:49 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1149 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     JANSEN                  40.19N 97.08W
05/29/2008                   JEFFERSON          NE   TRAINED SPOTTER

            POWER LINES DOWN AND ELECTRICITY OUT

&&

KLEMM
Local storm report, May 30, 1:04 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
104 AM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     LITTLE SIOUX            41.81N 96.03W
05/29/2008                   HARRISON           IA   TRAINED SPOTTER

            SEMI BLOWN OVER AT MILE MARKER 94. POWER LINES BLOWN
            DOWN. LARGE TREE BRANCHES DOWN. ROOF BLOWN OFF A HOME.

&&

DEWALD
Local storm report, May 30, 1:18 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
118 AM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     IMOGENE                 40.88N 95.43W
05/30/2008                   FREMONT            IA   EMERGENCY MNGR

            POWER LINES BLOWN DOWN.

1245 AM     TSTM WND DMG     SHENANDOAH              40.76N 95.37W
05/30/2008                   PAGE               IA   EMERGENCY MNGR

            POWER LINES AND TREES BLOWN DOWN. ONE HOME DAMAGED.

&&

DEWALD
Local storm report, May 30, 2:07 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
207 AM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     4 NE BEATRICE           40.31N 96.69W
05/29/2008                   GAGE               NE   EMERGENCY MNGR

            ROOF BLOWN OFF HOME.

1135 PM     TSTM WND DMG     10 SE BEATRICE          40.17N 96.61W
05/29/2008                   GAGE               NE   EMERGENCY MNGR

            WIDESPREAD TREE DAMAGE AT ROCKFORD LAKE STATE RECREATION
            AREA. 6 TO 8 CAMPERS BLOWN OVER. GRAIN BIN BLOWN OVER.

&&

DEWALD
Local storm report, May 30, 2:09 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
209 AM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND DMG     10 SE BEATRICE          40.17N 96.61W
05/29/2008                   GAGE               NE   EMERGENCY MNGR

            WIDESPREAD TREE DAMAGE AT ROCKFORD LAKE STATE RECREATION
            AREA. 6 TO 8 CAMPERS BLOWN OVER. GRAIN BIN BLOWN OVER.
            OUTBUILDING DESTROYED. WOOD EMBEDDED IN THE GROUND.

&&

DEWALD
Local storm report, May 30, 2:10 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
210 AM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     5 SE BEATRICE           40.22N 96.68W
05/29/2008                   GAGE               NE   EMERGENCY MNGR

            TREES BLOWN DOWN.

&&

DEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:06 PM CDTFlash Flood WarningOAXBoone, Colfax, Madison, Platte, Stanton3 hr
May 29, 7:06 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce39 min
May 29, 7:11 PM CDTTornado WarningOAXPlatte34 min
May 29, 7:22 PM CDTSevere Thunderstorm WarningOAXCedar, Knox23 min
May 29, 7:36 PM CDTSevere Thunderstorm WarningOAXBurt, Colfax, Cuming, Dodge, Saunders, Washington24 min
May 29, 7:39 PM CDTTornado WarningOAXButler, Seward51 min
May 29, 7:47 PM CDTFlash Flood WarningOAXBurt, Colfax, Cuming, Dodge, Thurston, Washington6 hr
May 29, 7:57 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Washington33 min
May 29, 8:03 PM CDTTornado WarningOAXBurt, Washington27 min
May 29, 8:20 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward24 min
May 29, 8:22 PM CDTSevere Thunderstorm WarningOAXWashington23 min
May 29, 8:44 PM CDTSevere Thunderstorm WarningOAXWashington31 min
May 29, 8:47 PM CDTSevere Thunderstorm WarningOAXBoone, Colfax, Platte28 min
May 29, 9:17 PM CDTSevere Thunderstorm WarningOAXColfax, Cuming, Dodge, Platte, Stanton28 min
May 29, 9:42 PM CDTHigh Wind WarningOAXCass, Lancaster, Otoe, Saline, Seward78 min
May 29, 9:57 PM CDTFlash Flood WarningOAXBoone, Colfax, Madison, Platte, Stanton5 hr
May 29, 10:11 PM CDTSevere Thunderstorm WarningOAXBurt, Washington49 min
May 29, 10:17 PM CDTTornado WarningOAXJefferson43 min
May 29, 10:52 PM CDTTornado WarningOAXGage, Jefferson, Saline38 min
May 29, 10:59 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe, Sarpy, Saunders, Seward46 min
May 29, 11:17 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Johnson, Pawnee28 min
May 29, 11:26 PM CDTFlash Flood WarningOAXGage, Jefferson, Saline3 hr
May 29, 11:41 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Nemaha, Pawnee, Richardson34 min
May 30, 12:07 AM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Pawnee, Richardson38 min
May 30, 12:36 AM CDTRiver Flood WarningOAXDodge12 hr
May 30, 1:43 AM CDTFlash Flood WarningOAXBurt, Colfax, Cuming, Dodge, Thurston, Washington3 hr
May 30, 2:05 AM CDTFlash Flood WarningOAXButler, Douglas, Sarpy, Saunders3 hr
May 30, 2:59 AM CDTFlash Flood WarningOAXColfax, Platte3 hr
May 30, 3:45 AM CDTRiver Flood WarningOAXDodge18 hr
May 30, 3:49 AM CDTRiver Flood WarningOAXJefferson21 hr
May 30, 3:51 AM CDTRiver Flood WarningOAXButler21 hr
May 30, 4:48 AM CDTAreal Flood WarningOAXBoone3 hr
May 30, 5:50 AM CDTRiver Flood WarningOAXPlatte34 hr
May 30, 6:38 AM CDTAreal Flood WarningOAXPlatte3 hr
May 30, 7:05 AM CDTAreal Flood WarningOAXWashington4 hr
May 30, 8:52 AM CDTRiver Flood WarningOAXAntelope12 hr
May 30, 9:00 AM CDTRiver Flood WarningOAXOtoe4 days
May 30, 9:00 AM CDTRiver Flood WarningOAXNemaha22 days
May 30, 9:00 AM CDTRiver Flood WarningOAXRichardson20 days
May 30, 9:06 AM CDTRiver Flood WarningOAXPierce47 hr
May 30, 9:25 AM CDTRiver Flood WarningOAXDodge47 hr
May 30, 10:45 AM CDTRiver Flood WarningOAXCuming29 hr
May 30, 10:45 AM CDTRiver Flood WarningOAXDouglas14 hr
May 30, 10:56 AM CDTRiver Flood WarningOAXDodge19 hr
May 30, 10:56 AM CDTRiver Flood WarningOAXSarpy71 hr
May 30, 10:56 AM CDTRiver Flood WarningOAXSarpy3 days
May 30, 12:59 PM CDTRiver Flood WarningOAXDodge12 hr
May 30, 3:47 PM CDTAreal Flood WarningOAXPlatte24 hr
May 30, 3:53 PM CDTAreal Flood WarningOAXColfax12 hr
May 30, 6:50 PM CDTAreal Flood WarningOAXMadison12 hr

Nearby

River Flood Warnings in Nebraska, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.